MathSciNet Relay Station
MathSciNet bibliographic data
MR591802 60H10 (60J60 60K35 82A05 92A10)
Shiga, Tokuzo; Shimizu, Akinobu Infinite-dimensional stochastic differential equations and their applications. J. Math. Kyoto Univ. 20 (1980), no. 3, 395–416.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement